Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

QUANTITATIVE DUNKL ANALOGUE OF SZASZ-MIRAKYAN OPERATORS

JOURNAL OF MATHEMATICAL INEQUALITIES, vol.15, no.2, pp.861-878, 2021 (Journal Indexed in SCI) identifier identifier

Kantorovich-Stancu type operators including Boas-Buck type polynomials

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.48, no.2, pp.460-471, 2019 (Journal Indexed in SCI) identifier identifier

q-ANALOGUE OF MITTAG-LEFFLER OPERATORS

MISKOLC MATHEMATICAL NOTES, vol.18, no.1, pp.211-221, 2017 (Journal Indexed in SCI) identifier identifier

Approximation by Operators Including Generalized Appell Polynomials

FILOMAT, vol.30, no.2, pp.429-440, 2016 (Journal Indexed in SCI) Creative Commons License identifier identifier

Stancu-Type Generalizations of the Chan-Chyan-Srivastava Operators

FILOMAT, vol.30, no.14, pp.3733-3742, 2016 (Journal Indexed in SCI) Creative Commons License identifier identifier

On the Rates of Convergence of the q-Lupas-Stancu Operators

FILOMAT, vol.30, no.5, pp.1151-1160, 2016 (Journal Indexed in SCI) Creative Commons License identifier identifier

ON LINEAR POSITIVE OPERATORS INVOLVING BIORTHOGONAL POLYNOMIAL

ARS COMBINATORIA, vol.105, pp.319-331, 2012 (Journal Indexed in SCI) identifier identifier

Generalization of Szasz operators involving Brenke type polynomials

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.64, no.2, pp.121-127, 2012 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

Beta Generalization of Stancu-Durrmeyer Operators Involving a Generalization of Boas-Buck Type Polynomials

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.33, no.3, pp.715-724, 2020 (Journal Indexed in ESCI) identifier identifier

WEIGHTED APPROXIMATION PROPERTIES OF STANCU TYPE MODIFICATION OF q-SZASZ-DURRMEYER OPERATORS

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.65, no.1, pp.87-103, 2016 (Journal Indexed in ESCI) identifier

Weighted approximation properties of Stancu type modification of q Szász Durrmeyer operators

Communications Faculty Of Science University of Ankara Series A1Mathematics and Statistics, vol.65, no.1, pp.87-103, 2016 (Refereed Journals of Other Institutions)

Durrmeyer-Type Generalization of Mittag-Leffler Operators

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.28, no.2, pp.259-263, 2015 (Journal Indexed in ESCI) identifier identifier

Approximation properties by q Durrmeyer Stancu operators

Analysis in Theory and Applications, vol.29, no.4, pp.373-383, 2013 (Refereed Journals of Other Institutions)

Kantorovich process of linear positive operators via biorthogonal polynomials

JOURNAL OF INEQUALITIES AND SPECIAL FUNCTIONS, vol.3, no.4, pp.77-84, 2012 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

Approximation properties of linear positive operators with the help of Biorthogonal polynomials

Internatıonal Conference on Mathematics and Computing, 26 - 29 December 2013

Brenke type polynomials in weighted spaces

Turkish-Ukrainian Scientific Conference, Mathematical Analysis, Differential Equations and Their applications, 4 - 09 September 2012

Integral type modification for q Laguerre polynomials

International Conference on Applied Analysis and Algebra, Yıldız Technical University, 29 June - 02 July 2011

On linear positive operators including q Konhauser polynomials

14th International Congress on Computational and Applied Mathematics, 29 September - 02 October 2009

Books & Book Chapters

Approximation properties of linear positive operators with the help of Biorthogonal polynomials

in: Mathematics and Computing 2013 201 Springer Proceedings in Mathematics Statistics 91, Ram N. Mohapatra, Debasis Giri, P. K. Saxena, P. D. Srivastava, Editor, Springer, Haldia, pp.200-214, 2014